# SDR DALA2025042403228

- Difficulty date: April 17, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55069
- Aircraft time: 11,640 hours, 5,281 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH SLAT TRACK #4 RACK TOOTH #1 AND #2, HAS EVIDENCE OF CORROSION AFT SURFACE AND PREVIOUS REWORK, 5742-01028-02B. LIAISON ENGINEERING REQUIRED BEFORE FURTHER FLIGHT . PERFORMED HFEC PER STEP 7 OF PRI 620906-14AD REV 0. REF A220 ANDTP 51-01-20. NO CRACK INDICATIONS NOTED. QC5350. COMPLIED WITH SECTION VI OF ERA 620906-14AD REV B ALL RII STEPS COMPLETE. QC5256. SUMMARY ASSOCIATED ER/A 14-620906 ADDED FOR AC 8301. (LP# 0919154)
